Skip to Content

Will Lamictal really cause you to develope chronic migraines over time?

Responses (2)

Anonymous 21 Jan 2016

One thing I've read as a possible serious side effect was stiff neck or back, headaches... Etc. If you think it is causing or could be the cause of your migraine I would suggest calling your doctor and letting them know. Good luck, it seems like we have to advocate and research so many medications for ourselves. Ive had many doctors not even mention any side effects of medications. Your pharmacist may be able to help you more as well. Good luck and god bless.

paininzeeback 22 Jan 2016

Hi Michael.
I can't speak for anyone else but I have been on Lamictal for almost 11 years and I LOVE this medication. I have no side effects from it. I have never heard of it causing migraines but that doesn't mean it can't. Everyone's system is different. I hope it works for you as it has literally saved my life.
Best wishes,
Leah

Michael Lyssy 22 Jan 2016

The thing is, I've been on it since I was 15 and I'm 37 now. For the last five years or so I've been experiencing more and more frequent and intense migraines. My neurologist FINALLY listened to me the other day and has started me on topiramate and I will be building up to a full dose of that for the next six weeks and then afterwards weening off of the Lamictal. I also take 1500 mg of Depakote everyday so he's really doping me up for a while here! Do you know anything about this Topiramate btw?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions